| Model Number |
02.12.0024R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years 2 months after the primary, the patient came in due to femoral loosening.The surgeon revised the femoral and tibial inserts.Surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03 march 2025 (b)(4) items manufactured and released on 16-dec-2021.Expiration date: 2026-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.